# SDR AALA20110422TUL10

- Difficulty date: April 22, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N607AM
- Make and model: Boeing 757223
- Aircraft serial: 27058
- Aircraft time: 48,252 hours, 16,348 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT INBOARD OF THE RIGHT NUMBER 4 DOOR THRESHOLD IS CORRODED RIGHT BUTTLINE 55 BETWEEN STATIONS 1640 TO 1660.  REPLACED SUPPORT PER SRM 51-10-02-0G.
